Ask a doctor

Does HA Mimic Estrogens, Inducing Hot Flashes? Mine Started Again After Juvederm.

Hot flashes, weight gain and fatigue started again almost immediately after juvederm treatment, and I had been finished with menopause symptoms for a couple of years. Does juvederm contain estrogen-like substances?

Doctor Answers (8)

No hormone effects should occur with Juvederm

+1

I am not aware of any reason to have any systemic responses to hyaluronic acid fillers such as REstylane or Juvederm. These are naturally found substances in the human body. There are no hormones.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Hot flashes after Juvederm

+1

Juvederm is Hyaluronic Acid, a substance abundantly present in your skin.

It has no hormonal properties and therefore cannot cause hot flashes.

A visit to a Gynecologist or an Endocrinologist is strongly advisable in your case

Eugene Mandrea, MD
Chicago Dermatologist
4.5 out of 5 stars 4 reviews

Juvederm and hot flashes

+1

Greetings~

I've never heard or read about a correlation between the two.  Most likely I would attribute this to 'strange coincidence', but as the others have suggested, I would certainly follow up with your GYN to see what else may be contributing to your hot flashes.

 

Good luck~

Dr. Grant Stevens  

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

You might also like...

Juvederm Associated Hot Flashes

+1

Juvederm does not contain any estrogen-like substances so it cannot be the source of your hot flashes. The timing would have to be a coincidence. A visit to your gynecologist would be appropriate.

 

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Never heard of hot flashes with juvederm

+1

Hotflash, I have never heard of such a relationship. My best guess is that this is a coincidence.  I would see my GYN and have them evaluate what might be going on. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Juvederm does NOT cause Hot Flashes

+1

Hyaluronic Acid, the active ingredient in Juvederm, Restylane and Perlane does NOT have any hormonal properties of any kind. As a result it cannot induce hot flashes or prevent them. You may want to see your GYN.

Dr. Peter A Aldea

Peter A. Aldea, MD
Memphis Plastic Surgeon
5.0 out of 5 stars 59 reviews

Hot flashes after juvederm

+1

I have never heard of this issue, Your doctor should contact his Allergan rep for information. You also need to talk to your gyn.

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

Juvederm side effects

+1

I have never heard of these side effects after Juvederm. It is probably just a coincidence. I would definitely check with your gynecologist to make sure something else is not going on.

Tracy Kuykendall, MD
Tulsa Dermatologist
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.